Create issue ticket

51 Possible Causes for Risk of Sudden Death due to Cardiac Arrhythmias

  • Constipation

    Since its regular use in 1993, there have been 175 reported deaths from cardiac arrhythmias or sudden deaths directly due to Cisapride; in addition, there have also been 386[dx.doi.org] death and a nearly eight fold increased risk in the initial prescription period (first month) ( Hennessy 2008 ).[dx.doi.org] […] results of a paper by Hennessy et al, revealed that Cisapride is associated with a double to a triple increase risk of hospitalisation for ventricular arrhythmias and sudden cardiac[dx.doi.org]

  • Hyperkalemia

    Acute hyperkalemia is a medical emergency that requires immediate treatment due to the risk of arrhythmia and sudden cardiac death.[house.wikia.com]

  • Cardiac Arrhythmia

    Congenital Heart Disease An increased risk of sudden cardiac death due to arrhythmias has been found predominantly in 4 congenital conditions, including tetralogy of Fallot[doi.org] Effect of risk factors on the mechanism of acute thrombosis and sudden coronary death in women . Circulation . 1998 ; 97 : 2110–2116 .[doi.org] […] for complications, such as infective endocarditis, cerebroembolic events, and sudden cardiac death.[doi.org]

  • Hypertrophic Cardiomyopathy

    INTRODUCTION: Hypertrophic cardiomyopathy (HCM) is associated with an increased risk of sudden cardiac death (SCD) primarily due to ventricular arrhythmia (VA).[ncbi.nlm.nih.gov] cardiac death due to ventricular arrhythmia Other causes of death include progressive heart failure and atrial fibrillation with risk of stroke Laboratory Recommended laboratory[pathologyoutlines.com] Risk stratification Due to the risk of sudden cardiac death, identification of high-risk HCM patients is a particular challenge with regard to the need to implant an ICD ([doi.org]

  • Obstructive Sleep Apnea

    , stroke , and sudden cardiac death Risk of accidents (e.g., car crashes, occupational accidents) due to microsleep Increased risk of developing vascular dementia Poor sleep[amboss.com] References: [14] [15] Complications Hypertension Hypoxia -induced cardiac arrhythmia Pulmonary hypertension and cor pulmonale Global respiratory insufficiency Cardiac infarction[amboss.com]

  • Acute Myocardial Infarction

    References Huikuri HV, Castellanos A, Myerburg RJ, Sudden death due to cardiac arrhythmias, N Engl J Med, 2001;345:1473–82.[uscjournal.com] Patients at high risk should be considered for risk factor modification and medical therapy and, and possibly revascularization.[uscjournal.com]

  • Ondine Syndrome

    Sudden death have been reported due to these life-threatening arrhythmias.[dovepress.com] Gronli et al showed that CCHS children with sinus pauses of 3 seconds are at high risk of life-threatening or fatal cardiac arrhythmias, and may require cardiac pacemaker[dovepress.com] Decreased heart rate variability, bradycardia, and transient abrupt asystole have been reported and some CCHS patients may require cardiac pacemaker implantation. 1, 22, 23[dovepress.com]

  • Obstipation

    Since its regular use in 1993, there have been 175 reported deaths from cardiac arrhythmias or sudden deaths directly due to Cisapride; in addition, there have also been 386[doi.org] death and a nearly eight fold increased risk in the initial prescription period (first month) ( Hennessy 2008 ).[doi.org] […] results of a paper by Hennessy et al, revealed that Cisapride is associated with a double to a triple increase risk of hospitalisation for ventricular arrhythmias and sudden cardiac[doi.org]

  • Overdose

    […] of sudden unexpected death due to its potential to cause ventricular polymorphic arrhythmias.17 Thioridazine has been shown to cause a concentrationdependent blockade of[web.archive.org] […] the K rectifier current and thus lengthens cardiac repolarization. 18 Thioridazine use was recently shown to be associated with a statistically significant increased risk[web.archive.org] -year-old female who died after taking fluvoxamine and thioridazine After almost 40 years on the market, thioridazine received a black box warning in 2000 concerning the risk[web.archive.org]

  • Ventricular Arrhythmia

    Abstract BACKGROUND: Although cardiac resynchronization therapy (CRT) has been a useful treatment of heart failure, patients with CRT are still in risk of sudden cardiac death[ncbi.nlm.nih.gov] INTRODUCTION: Hypertrophic cardiomyopathy (HCM) is associated with an increased risk of sudden cardiac death (SCD) primarily due to ventricular arrhythmia (VA).[ncbi.nlm.nih.gov] Torsades de pointes can cause syncope, seizures or sudden cardiac death due to insufficient cardiac output. The QT interval is measured using a 12-lead ECG.[pharmaceutical-journal.com]

Further symptoms